# SDR AU981090

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 12416111
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR ATTACHMENT BOLT CRACKED.   PART TC:  5,350.
